Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 115, NWS Fort Worth, TX

November 17, 2015Tarrant County, Texas

NWS Fort Worth, TX issued this tornado warning at Nov 17, 2015, 3:22 AM CST for Tarrant County, Texas. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2015, 3:22 AM CST (09:22 UTC)
Expired
Nov 17, 2015, 4:00 AM CST
In force
38 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 3:24 AM CSTTSTM WND DMGKeller, TXIN KELLER, PART OF ROOF RIPPED OFF AND TREES DOWN ON BRITNEY CT., TREE DOWN ON RAPP ROAD.
Nov 17, 3:35 AM CSTTSTM WND DMG9 Ene Fort Worth, TXSEVERAL TTREES BLOWN DOWN IN EAST FORT WORTH AT PRECINCT LINE RD & TRINITY BLVD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 10:45 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.4 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 444 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
683 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
444 m²/s²
0-3 km storm-relative helicity
505 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

045 
WFUS54 KFWD 170922
TORFWD
TXC439-171000-
/O.NEW.KFWD.TO.W.0115.151117T0922Z-151117T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
322 AM CST TUE NOV 17 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 400 AM CST
    
* AT 322 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER FORT WORTH...MOVING NORTHEAST AT 45 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  WATAUGA AROUND 330 AM CST.
  BEDFORD...HURST AND NORTH RICHLAND HILLS AROUND 335 AM CST.
  FORT WORTH...ARLINGTON...GRAND PRAIRIE...EULESS AND COLLEYVILLE
  AROUND 340 AM CST.
  IRVING AND GRAPEVINE AROUND 350 AM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
WESTLAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3298 9704 3281 9703 3266 9739 3290 9740
      3299 9723
TIME...MOT...LOC 0922Z 237DEG 41KT 3278 9730 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

DUNN
3 follow-up statements
306 
WWUS54 KFWD 170931
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
331 AM CST TUE NOV 17 2015

TXC439-171000-
/O.CON.KFWD.TO.W.0115.000000T0000Z-151117T1000Z/
TARRANT TX-
331 AM CST TUE NOV 17 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 AM CST FOR
NORTHEASTERN TARRANT COUNTY...
    
AT 331 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED NEAR SOUTHLAKE...MOVING NORTHEAST AT 50 MPH.  ANOTHER 
AREA OF STRONG ROTATION IS LOCATED NEAR RICHLAND HILLS.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  FLOWER MOUND AND GRAPEVINE AROUND 340 AM CST.

THIS INCLUDES INTERSTATE 820 BETWEEN MILE MARKERS 22 AND 31.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3298 9704 3281 9703 3272 9724 3298 9725
      3299 9723
TIME...MOT...LOC 0931Z 246DEG 44KT 3292 9717 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DUNN
697 
WWUS54 KFWD 170939
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
339 AM CST TUE NOV 17 2015

TXC439-171000-
/O.CON.KFWD.TO.W.0115.000000T0000Z-151117T1000Z/
TARRANT TX-
339 AM CST TUE NOV 17 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 AM CST FOR
NORTHEASTERN TARRANT COUNTY...
    
AT 339 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER GRAPEVINE...MOVING NORTHEAST AT 45 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN TARRANT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3298 9704 3281 9703 3276 9714 3299 9715
TIME...MOT...LOC 0939Z 237DEG 41KT 3297 9708 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

CAVANAUGH
647 
WWUS54 KFWD 170951
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 AM CST TUE NOV 17 2015

TXC439-171001-
/O.EXP.KFWD.TO.W.0115.000000T0000Z-151117T1000Z/
TARRANT TX-
351 AM CST TUE NOV 17 2015

...THE TORNADO WARNING FOR NORTHEASTERN TARRANT COUNTY WILL EXPIRE AT
400 AM CST...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST FOR NORTH CENTRAL
TEXAS.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EASTERN TARRANT COUNTY.

LAT...LON 3298 9704 3281 9703 3276 9714 3299 9715
TIME...MOT...LOC 0948Z 237DEG 41KT 3297 9708 

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Nov 16, 11:48 PM CST, 3 hours 34 minutes earlier.

Area forecast discussion, Nov 16, 11:48 PM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1148 PM CST MON NOV 16 2015

.AVIATION...

FOR THE 06Z TAFS...TIMING THE SQUALL LINE OF STORMS APPROACHING
AREA TAF SITES IS THE PRIMARY FORECAST CONCERN.

THE LINE OF STORMS NEAR ABILENE AT 1130 PM/0530 UTC WAS MOVING
EAST AT 35 TO 40 MPH. THIS PUTS THE LINE ON PACE TO MOVE ACROSS
THE DFW AREA FROM 09 TO 11Z OR 3 TO 5 AM CST. THE LINE OF STORMS
STILL APPEARS CAPABLE OF PRODUCING STRONG WIND GUSTS. KEPT 25
GUSTING 40 KTS IN THE TAFS FOR THE SQUALL LINE...BUT THE WINDS MAY
BE STRONGER. WE WILL BE ABLE TO ASSESS THE INTENSITY OF THE SQUALL
LINE AS IT GETS CLOSER TO THE DFW AREA...BUT IT WILL LIKELY BE
STRONG WHEN IT ARRIVES.

THE GOOD NEWS IS THAT THE INTENSITY OF THE WINDS AND
PRECIPITATION ARE EXPECTED TO END QUICKLY BEHIND THIS SQUALL LINE.
BY 12Z...CONDITIONS SHOULD BE VFR AND WINDS SHOULD DIMINISH BELOW
15 KTS BUT REMAIN OUT OF THE WEST. WESTERLY WINDS WILL BACK AROUND
TO THE SOUTHWEST DURING THE AFTERNOON HOURS AS VFR CONDITIONS
PERSIST.

CAVANAUGH

&&

.UPDATE...

HAVE UPDATED THE WORDED FORECAST PACKAGE TO LOWER POPS TO CHANCE
CATEGORY FOR THE REMAINDER OF THE EVENING...AND TO RAISE
TEMPS/DEWPOINTS OVERNIGHT AHEAD OF THE SQUALL LINE.

THE LATEST TEXAS TECH WRF MODEL CONTINUES TO BE THE MODEL OF
CHOICE AS IT HAS GOOD TIMING CONTINUITY BETWEEN MODEL RUNS. THE
SQUALL LINE SHOULD MOVE INTO THE WESTERN COUNTIES SHORTLY AFTER
MIDNIGHT...TO THE I-35/35W AROUND 3 AM AND OUT OF THE EASTERN
COUNTIES AROUND 8 AM. AS THE SQUALL NEARS...SPC WILL LIKE COVER
THE SEVERE WEATHER POTENTIAL WITH A TORNADO WATCH FOR MUCH OF THE
FORECAST AREA.

OVERNIGHT WINDS ARE EXPECTED TO INCREASE A LITTLE MORE OVER THE
NEXT FEW HOURS AND WILL KEEP THE WIND ADVISORY GOING. ALSO...NO
CHANGE TO THE FLASH FLOOD WATCH.    75

&&

.PREV DISCUSSION... /ISSUED 305 PM CST MON NOV 16 2015/
AN UPPER LEVEL LOW PRESSURE CENTER OVER THE FOUR-CORNERS REGION
WILL BE THE MAIN METEOROLOGICAL CONCERN ACROSS THE CONUS FOR THE
NEXT 48 HOURS OR SO. FOR NORTH AND CENTRAL TEXAS...STRONG
ISENTROPIC LIFT AHEAD OF THE SYSTEM HAS LED TO CLOUDY SKIES AND
PERIODS OF RAIN OVER THE PAST 24 HOURS. EMBEDDED DISTURBANCES IN
THE SOUTHWEST FLOW ALOFT HAVE HELPED TO ENHANCE LIFT AT
TIMES...LEADING TO OCCASIONAL EMBEDDED THUNDERSTORMS OVER THE
AREA. THE MOST RECENT OF THESE IMPULSES WAS LIFTING NORTHEAST
ACROSS SOUTH-CENTRAL TEXAS...AND IS EXPECTED TO LEAD TO INCREASING
COVERAGE OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL TEXAS
AS WE MOVE INTO THE EVENING HOURS.

MEANWHILE...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WEST-
CENTRAL TEXAS OVER THE NEXT SEVERAL HOURS AS THE LOW PRESSURE
SYSTEM AND ITS ATTENDANT COLD FRONT BEGIN TO SURGE EAST INTO THE
PLAINS. THIS ACTIVITY WILL LIKELY ORGANIZE INTO A SQUALL LINE LATE
THIS EVENING AND PUSH EAST ACROSS NORTH AND CENTRAL TEXAS
OVERNIGHT. THE LINE OF STORMS SHOULD REACH OUR NORTHWEST COUNTIES
AROUND MIDNIGHT...THE I-35 CORRIDOR 3-5 AM AND THE EASTERN AND
SOUTHEAST COUNTIES 5-8 AM. WIND SHEAR VALUES WILL BE VERY HIGH AS
THIS LINE APPROACHES. WITH THIS IN MIND...THE MARGINAL INSTABILITY
IN PLACE SHOULD BE MORE THAN ENOUGH TO GENERATE SOME SEVERE
STORMS...WITH DAMAGING WINDS BEING THE MAIN THREAT. THE TORNADO
THREAT IS QUITE REAL TOO...ESPECIALLY FOR ANY DISCRETE CELLS WHICH
DEVELOP OUT AHEAD OF THE MAIN LINE.

TRAINING AREAS OF SHOWERS AND THUNDERSTORMS AHEAD OF THE SQUALL
LINE WILL KEEP THE GROUND QUITE SATURATED PRIOR TO THE ARRIVAL OF
THE HEAVIER CONVECTION. STORM TOTAL PRECIPITATION VALUES SINCE
LAST NIGHT OF BETWEEN 0.5 AND 1 INCH HAVE ALREADY OCCURRED FROM
THE DALLAS-FORT WORTH AREA EASTWARD. WE HAVE DECIDED TO ISSUE A
FLASH FLOOD WATCH FOR AREAS GENERALLY ALONG AND EAST OF A LINE
FROM BONHAM TO FORT WORTH TO WACO...AS IT WILL ONLY TAKE A COUPLE
OF INCHES TO CREATE FLOODING PROBLEMS IN MANY OF THESE LOCATIONS.

MODEL GUIDANCE IS INDICATING THAT OUR SURFACE WINDS IN ADVANCE OF
THE STORM SYSTEM WILL INCREASE THIS EVENING...WITH SPEEDS AROUND
25 MPH AND GUSTS 30 TO 40 MPH ACROSS MUCH OF THE REGION. A WIND
ADVISORY HAS THEREFORE BEEN ISSUED FOR ALL AREAS FROM 6 PM THIS
EVENING UNTIL 6 AM TUESDAY. THE PRESSURE GRADIENT BEHIND THE
FRONT IS NOT QUITE AS STRONG...SO SPEEDS SHOULD DIMINISH TUESDAY
MORNING AS THE STORMS RACE OFF TO OUR EAST.

DRY AND SEASONAL WEATHER IS EXPECTED TUESDAY AFTERNOON THROUGH
THE END OF THE WORK WEEK. ANOTHER FRONT WILL BRING A SLIGHT CHANCE
OF SHOWERS BY SATURDAY...BUT LITTLE IN THE WAY OF MOISTURE SHOULD
KEEP CHANCES TO A MINIMUM.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  67  47  70  48 / 100  50   5   0   0
WACO, TX              61  67  44  70  46 /  90  60   5   0   0
PARIS, TX             63  64  45  66  45 / 100 100  10   5   5
DENTON, TX            58  67  44  69  44 / 100  40   5   0   0
MCKINNEY, TX          60  66  45  68  46 / 100  50   5   0   0
DALLAS, TX            59  68  48  69  49 / 100  50   5   0   0
TERRELL, TX           61  66  46  68  47 / 100  80   5   0   0
CORSICANA, TX         63  65  47  69  48 /  90  90   5   0   0
TEMPLE, TX            61  66  45  70  47 /  90  70   5   0   0
MINERAL WELLS, TX     56  67  43  70  44 /  90  20   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ094-095-104>107-
118>123-133>135-145>148-159>162-175.

WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Nov 16, 9:07 PM CST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
907 PM CST MON NOV 16 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-180315-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
907 PM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...REST OF TONIGHT.
A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST
ACROSS NORTH AND CENTRAL TEXAS AFTER MIDNIGHT. THE SQUALL LINE
SHOULD REACH THE WESTERN COUNTIES JUST AFTER MIDNIGHT...THE I-35
AND I-35W CORRIDOR BETWEEN 3 AND 4 AM...AND MOVE INTO EAST TEXAS
BY EARLY MORNING TUESDAY.

DAMAGING STRAIGHT LINE WINDS ARE EXPECTED TO BE THE PRIMARY
THREAT WITH THE SQUALL LINE STORMS. HOWEVER...A FEW TORNADOES
EMBEDDED WITHIN THE LINE ARE POSSIBLE. LOCALLY HEAVY RAINFALL
TONIGHT COULD LEAD FLASH FLOODING AS WELL...ESPECIALLY FOR THE
AREAS NEAR AND EAST OF THE INTERSTATE 35 CORRIDOR.

STRONG AND GUSTY WINDS ARE ALSO EXPECTED ACROSS ALL OF NORTH AND
CENTRAL TEXAS AHEAD OF THE SQUALL LINE. THEREFORE...A WIND
ADVISORY IS IN EFFECT THROUGH 6 AM TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY MORNING AFTER
THE SQUALL LINE EXITS THE REGION. CLOUD TO GROUND LIGHTNING AND
GUSTY WINDS ARE THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE TONIGHT OVER THE ENTIRE REGION.
HOWEVER...DUE TO RAPID STORM MOTION AND THE FACT THAT THESE STORMS
WILL OCCUR AT NIGHT...THESE CONDITIONS WILL MAKE IT DIFFICULT TO
IDENTIFY TORNADIC FEATURES. THE MOST LIKELY TIME FOR SPOTTER
ACTIVATION WILL BE AROUND MIDNIGHT ACROSS FAR WESTERN NORTH TEXAS
AND ROLLING THROUGH THE REMAINDER OF NORTH AND CENTRAL TEXAS
DURING THE PRE DAWN HOUR ON TUESDAY.

In the hours before

Local storm report, Nov 17, 2:13 AM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
213 AM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     TSTM WND DMG     JACKSBORO               33.22N  98.17W
11/17/2015                   JACK               TX   LAW ENFORCEMENT

            ONE ELECTRIC POLE BLOWN DOWN IN THE JACKSBORO.
Special weather statement, Nov 17, 2:39 AM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
239 AM CST TUE NOV 17 2015

TXZ117-118-170930-
PARKER TX-TARRANT TX-
239 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR PARKER AND TARRANT COUNTIES UNTIL
330 AM CST...

AT 238 AM CST...DOPPLER RADAR WAS TRACKING LINE OF STRONG
THUNDERSTORMS MOVING EAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. A WIND
GUST OF 52 MPH WAS RECORDED AT MINERAL WELLS AIRPORT.

LOCATIONS IMPACTED INCLUDE...
FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...EULESS...
BEDFORD...GRAPEVINE...HALTOM CITY...KELLER...COPPELL...HURST...
BURLESON...SOUTHLAKE...WEATHERFORD...WATAUGA...COLLEYVILLE...
BENBROOK...SAGINAW...WHITE SETTLEMENT AND CROWLEY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3298 9703 3255 9704 3256 9793 3300 9785
TIME...MOT...LOC 0838Z 262DEG 39KT 3283 9778

CAVANAUGH
Special weather statement, Nov 17, 2:41 AM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 AM CST TUE NOV 17 2015

TXZ102-103-170930-
WISE TX-DENTON TX-
241 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR WISE AND DENTON COUNTIES UNTIL
330 AM CST...

AT 240 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PARADISE...OR NEAR BRIDGEPORT...MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DENTON...LEWISVILLE...FLOWER MOUND...SOUTHLAKE...CORINTH...HIGHLAND
VILLAGE...TROPHY CLUB...LAKE DALLAS...SANGER...DECATUR...
BRIDGEPORT...BRIAR...ROANOKE...PECAN ACRES...KRUM...PILOT POINT...
ARGYLE...HICKORY CREEK...JUSTIN AND DOUBLE OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3342 9701 3342 9694 3299 9700 3300 9778
      3343 9776
TIME...MOT...LOC 0840Z 264DEG 38KT 3317 9770

CAVANAUGH
Special weather statement, Nov 17, 2:46 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
246 AM CST TUE NOV 17 2015

TXZ131-133-170930-
JOHNSON TX-HOOD TX-
246 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR HOOD AND NORTHERN JOHNSON
COUNTIES UNTIL 330 AM CST...

AT 245 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OAK TRAIL SHORES...OR NEAR GRANBURY...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BURLESON...CLEBURNE...GRANBURY...KEENE...JOSHUA...ALVARADO...PECAN
PLANTATION...GODLEY...CROSS TIMBER...OAK TRAIL SHORES...TOLAR AND
BRIAROAKS.

THIS INCLUDES INTERSTATE 35W BETWEEN MILE MARKERS 23 AND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3255 9799 3255 9720 3237 9719 3233 9746
      3232 9762 3232 9778 3230 9797 3231 9798
TIME...MOT...LOC 0845Z 262DEG 36KT 3246 9788

CAVANAUGH
Local storm report, Nov 17, 3:04 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
304 AM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND DMG     6 S WEATHERFORD         32.68N  97.80W
11/17/2015                   PARKER             TX   FIRE DEPT/RESCUE

            AT CR 1708 AND TINTOP RD - ROOF BLOWN ONTO THE ROAD.
            ALSO MULTIPLE TREES AND POWER LINES DOWN.
Special weather statement, Nov 17, 3:20 AM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
320 AM CST TUE NOV 17 2015

TXZ092-093-171000-
GRAYSON TX-COOKE TX-
320 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON AND COOKE COUNTIES UNTIL
400 AM CST...

AT 319 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LINDSAY...OR NEAR GAINESVILLE...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...WHITESBORO...VAN ALSTYNE...HOWE...
POTTSBORO...COLLINSVILLE...GUNTER...TOM BEAN...LINDSAY...
CALLISBURG...KNOLLWOOD...DORCHESTER...LAKE KIOWA...EISENHOWER STATE
PARK...RAY ROBERTS PARK JOHNSON BRANCH...SOUTHERN LAKE TEXOMA...
SOUTHMAYD AND TIOGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
      3384 9669 3392 9667 3389 9660 3385 9663
      3377 9647 3340 9650 3343 9732 3388 9733
      3386 9726 3391 9719 3376 9719 3372 9711
      3382 9705 3385 9709 3385 9701 3396 9698
TIME...MOT...LOC 0919Z 261DEG 33KT 3360 9719

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 12:37 AM CSTSevere Thunderstorm WarningFWDStephens53 min
Nov 17, 12:49 AM CSTSevere Thunderstorm WarningFWDEastland56 min
Nov 17, 1:26 AM CSTSevere Thunderstorm WarningFWDPalo Pinto, Stephens64 min
Nov 17, 1:48 AM CSTSevere Thunderstorm WarningFWDJack57 min
Nov 17, 2:39 AM CSTSpecial Weather StatementFWDParker, Tarrant51 min
Nov 17, 2:41 AM CSTSpecial Weather StatementFWDDenton, Wise49 min
Nov 17, 2:46 AM CSTSpecial Weather StatementFWDHood, Johnson44 min
Nov 17, 2:54 AM CSTWind AdvisoryFWDComanche, Eastland, Erath, Hamilton, Jack, Mills and 3 more13 hr
Nov 17, 3:01 AM CSTSevere Thunderstorm WarningFWDParker, Tarrant59 min
Nov 17, 3:15 AM CSTSevere Thunderstorm WarningFWDDenton60 min
Nov 17, 3:20 AM CSTSpecial Weather StatementFWDCooke, Grayson40 min
Nov 17, 3:28 AM CSTSevere Thunderstorm WarningFWDCooke, Grayson62 min
Nov 17, 3:41 AM CSTSevere Thunderstorm WarningFWDDallas64 min
Nov 17, 3:46 AM CSTTornado WarningFWDCollin, Denton29 min
Nov 17, 3:59 AM CSTSevere Thunderstorm WarningFWDEllis, Johnson61 min
Nov 17, 4:02 AM CSTSevere Thunderstorm WarningFWDCollin58 min
Nov 17, 4:13 AM CSTTornado WarningFWDCollin32 min
Nov 17, 4:26 AM CSTSevere Thunderstorm WarningFWDFannin, Grayson64 min
Nov 17, 4:45 AM CSTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman, Rockwall50 min
Nov 17, 4:54 AM CSTSevere Thunderstorm WarningFWDHunt66 min
Nov 17, 5:27 AM CSTSevere Thunderstorm WarningFWDDelta, Fannin, Lamar60 min
Nov 17, 6:02 AM CSTHigh Wind WarningFWDAnderson, Freestone, Henderson, Leon58 min
Nov 17, 6:06 AM CSTAreal Flood AdvisoryFWDDallas114 min
Nov 17, 7:51 AM CSTRiver Flood WarningFWDHunt29 hr
Nov 17, 7:51 AM CSTRiver Flood WarningFWDHunt, Rockwall32 hr
Nov 17, 8:52 AM CSTRiver Flood WarningFWDDallas28 hr
Nov 17, 8:52 AM CSTRiver Flood WarningFWDHenderson, Navarro4 days
Nov 17, 10:24 AM CSTAreal Flood AdvisoryFWDLeon, Milam, Robertson2 hr
Nov 17, 1:30 PM CSTRiver Flood WarningFWDDelta, Hopkins71 hr
Nov 17, 1:32 PM CSTRiver Flood WarningFWDAnderson, Freestone, Leon55 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.